# SDR GTIA9700029

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Doubler
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD CARGO DOOR JAMB FORWARD SIDE REPAIR IS NOT PER DOUGLAS DRAWING SR09530117.  FINGER DOUBLER MISSING.  FABRICATED FILLERS AND DOUBLERS PER 51-10-2 AND EA 5330-96-001 REWORK DONE IAW EA 5330-96-001 AND SRM 51-30, 51-10-3.  (M)
